# SDR RAIA00204113

- Difficulty date: April 1, 2002
- Submitted: April 7, 2002
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- Aircraft time: 8,321 hours, 7,048 cycles
- System (JASC): 3242 · Brake
- Part: Sensor
- Part number: 0132AEV1
- Part serial: B1687
- Condition: Corroded
- Part time: 5,301 hours, 4,701 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5286-RIC- THE #4 BRAKE OVERHEAT LIGHT CAME ON DURING TAXI. MAINTENANCE REMOVED AND REPLACED CORRODED #4 BRAKE SENSOR, OPS CK OK.
